# SDR FDEA202304080599

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-300
- Aircraft serial: 66246
- Aircraft time: 2,987 hours, 1,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 141T5856105
- Part serial: UNKOWN
- Condition: Dented
- Location: Zone 200
- Part time: 2,987 hours, 1,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT ACCESS FLOOR PANEL 221CFF, WITH DENTS. MAIN CARTGO COMPARTMENT ACCESS FLOOR PANEL 221CFF WAS REPAIRED IAW B767 SRM 53-  00-50-2R PAR.4.B. FIG.201 SHEET 2 REV.85 DEC 15/2022.
